Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Ear infection, shooting pain, external itching, on scalp. Cure for symptoms?

hello, I am 51 years old and have my first bad ear infection. It has been a strange one. lots of external itching , shooting pain in ear and also on outside of ear. after 3 weeks the ear seems to be getting better, however now I have a place on the top/side of my scalp (on the same side) that is doing the same thing! Any advise?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
I am suspecting herpes zoster infection which has occurred in and around the ear. This infection is associated with neurological pain and itching. This episode will take at least 4 weeks to heal. I suggest you get in touch with your GP for prescription of antiviral therapy (Acyclovir 200 mg four times a day for two weeks)
Tab Atarax 25 mg thrice daily for a week. Thanks.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor